# SDR USAA20100311BB015

- Difficulty date: March 10, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - EMERGENCY EXIT LIGHTS AT LEFT AND RIGHT AFT DOORS ARE INOPERATIVE.  FOUND EXIT LIGHT L308 SHORTING TO GROUND WHEN FLEXING LIGHTS FOR DOOR HANDLE ILLUMINATION.  REPLACED L308.
